- -

Explicit adaptive symplectic integrators for solving Hamiltonian systems

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Explicit adaptive symplectic integrators for solving Hamiltonian systems

Show full item record

Blanes Zamora, S.; Iserles, A. (2012). Explicit adaptive symplectic integrators for solving Hamiltonian systems. Celestial Mechanics and Dynamical Astronomy. 114(3):297-317. doi:10.1007/s10569-012-9441-z

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/67911

Files in this item

Item Metadata

Title: Explicit adaptive symplectic integrators for solving Hamiltonian systems
Author:
UPV Unit: Universitat Politècnica de València. Instituto Universitario de Matemática Multidisciplinar - Institut Universitari de Matemàtica Multidisciplinària
Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
We consider Sundman and Poincaré transformations for the long-time numerical integration of Hamiltonian systems whose evolution occurs at different time scales. The transformed systems are numerically integrated using ...[+]
Subjects: Symplectic integrators , Adaptive time step , Hamiltonian systems , Sundman transformation , Poincaré transformation
Copyrigths: Cerrado
Source:
Celestial Mechanics and Dynamical Astronomy. (issn: 0923-2958 ) (eissn: 1572-9478 )
DOI: 10.1007/s10569-012-9441-z
Publisher:
Springer Verlag (Germany)
Publisher version: http://dx.doi.org/10.1007/s10569-012-9441-z
Thanks:
Sergio Blanes acknowledges the support of the Ministerio de Ciencia e Innovacion (Spain) under the coordinated project MTM2010-18246-C03 (co-financed by the ERDF of the European Union)
Type: Artículo

This item appears in the following Collection(s)

Show full item record